# SDR CALA2014011390131

- Difficulty date: January 12, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 65,978 hours, 23,221 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INTERMITTENT ABOVE 1R.  ACCOMPLISHED CALL OUT, ALL CONNECTORS CHECKED GOOD TO POWER SUPPLY IAW WDM33-51-12 PG10B.  REPLACED POWER SUPPLY BATTERY PACK M730 IAW AMM33-51-07 PG201, OPERATIONS CHECKED NORMAL.
